| Model Number |
ACU0T0 |
| Medical Device Problem Codes |
Failure to Eject (4010); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Codes |
Capsular Bag Tear (2639); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/06/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A physician reported that during an intraocular lens (iol) implant procedure, when pushing the blue plunger, a resistance occurred that caused a jolt, and the implant came out abruptly and caused an immediate capsule rupture, a 3-piece implant was subsequently desterilized but ultimately not placed.The patient was taken back to surgery on (b)(6) 2022.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).